Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Heat rash over the body, taking dianette. Will withdrawing pill help?

i suffered form heat rash 2 years ago and was on the yasmin contriceptive pill , i have now come off this and take dianette , but i think ive developing heat rash again. Im due to go on holiday in 6 weeks, if i stop taking this will it be out of my system? Could this be the cause fo my heat rash? (i never got it before i was on the pill?) what else can i do to prevent the heat rash it really spoils my holiday breaks.
Asked On : Fri, 27 Jul 2012
Answers:  1 Views:  174
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi yes it might have been caused by drug dianette or it is caused by excessive sweating. it presents erythematous papular rash especially in the folds. first withdraw the drug then use of vitamin c chewable tablet daily once along with linical lotion over the effected area can cure the condition.
Answered: Thu, 10 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor